# SDR R61A2022061000385

- Difficulty date: June 7, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N107HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000165
- Aircraft time: 37,603 hours, 28,532 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Bottle
- Part number: 4741521
- Part serial: 0558H
- Condition: Fault Message
- Location: Zone 100
- Part time: 37 hours, 32 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CARGO FORWARD FIRE SYSTEM FAIL. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R CARGO COMPARTMENT HIGH RATE EXTINGUISHER BOTTLE.
